# SDR DALA2025081406099

- Difficulty date: August 11, 2025
- Submitted: August 14, 2025
- Operation: Air carrier
- Aircraft: N826DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31937
- Aircraft time: 33,694 hours, 13,122 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Faulted
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(LOG 7711530) EMERGENCY LIGHTS ROWS 22 TO 27 INOP. REMOVED / REPLACED EMERGENCY FOOT PATH LIGHTING BATTERY PACK, IAW B737 AMM 33-51. OPS CHECKS GOOD.
